Vol. 8, No. 2, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 8, No. 2, 2015

Enhancing multiple testing: two applications of the probability of correct selection statistic
181–194

Erin Irwin and Jason Wilson

On attractors and their basins
195–209

Alexander Arbieto and Davi Obata

Convergence of the maximum zeros of a class of Fibonacci-type polynomials
211–220

Rebecca Grider and Kristi Karber

Iteration digraphs of a linear function
221–232

Hannah Roberts

Numerical integration of rational bubble functions with multiple singularities
233–251

Michael Schneier

Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups
253–262

Guo Zhong, XuanLong Ma, Shixun Lin, Jiayi Xia and Jianxing Jin

Ordering graphs in a normalized singular value measure
263–273

Charles R. Johnson, Brian Lins, Victor Luo and Sean Meehan

More explicit formulas for Bernoulli and Euler numbers
275–284

Francesca Romano

Crossings of complex line segments
285–294

Samuli Leppänen

On the $\varepsilon$-ascent chromatic index of complete graphs
295–305

Jean A. Breytenbach and C. M. (Kieka) Mynhardt

Bisection envelopes
307–328

Noah Fechtor-Pradines

Degree 14 2-adic fields
329–336

Chad Awtrey, Nicole Miles, Jonathan Milstead, Christopher Shill and Erin Strosnider

Counting set classes with Burnside's lemma
337–344

Joshua Case, Lori Koban and Jordan LeGrand

Border rank of ternary trilinear forms and the $j$-invariant
345–355

Derek Allums and Joseph M. Landsberg

On the least prime congruent to 1 modulo $n$
357–359

Jackson S. Morrow